# SDR P5CA2016051000107

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 65,707 hours, 10,854 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON 452EL ACCESS PANEL, PYLON V/V, LOWER AFT CORNER FASTENER HOLE ELONGATED.  NR 1 PYLON 452EL ACCESS PANEL, PYLON V/V, LOWER AFT CORNER HOLE IS REPAIRED IAW HX R1 NR R1-54-00-11338, REV A.
